# SDR 2005F00062

- Difficulty date: March 23, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N371PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC576
- Aircraft time: 30,610 hours, 43,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS1008F000E090Y
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM SIOUX FALLS, SD TO RAPID CITY, SD THE PILOT NOTICED THE HYDRAULIC PRESSURE WAS FLUCTUATING ON THE LEFT HAND ENGINE.  SHORTLY THEREAFTER THE RIGHT HAND PRESSURE BEGAN TO FLUCTUATE.  THE PILOT REQUESTED CLEARANCE TO RETURN TO SIOUX FALLS WHICH WAS GRANTED.  EMERGENCY VEHICLES WERE DISPATCHED AS A PRECAUTION AND AN UNEVENTFUL LANDING WAS PERFORMED.  INVESTIGATION REVEALED THAT A HYDRAULIC PRESSURE LINE HAD RUPTURED.
